# SDR UIEA2021102202271

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE FOD INGESTION NBR 2 ENGINE.( PERFORMED A VISUAL INSPECTION OF THE INLET APU IAW AMM 72-00-00-211-239-N00. NO EVIDENCE OF ANY INGESTION OF FOD. )
